MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® SUCTIONPRO 72¿; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD; INC. PORTEX® SUCTIONPRO 72¿; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Catalog Number Z210-14
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that a smiths medical portex® suctionpro 72¿ suctioned ineffectively following 6 - 8 hours of use.Subsequently, it was reported that the patient's lung collapsed; leading to a required bronchoscopy being performed.There were no further reported adverse effects.

Brand Name
PORTEX® SUCTIONPRO 72¿
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7598821
Report Number3012307300-2018-02303
Device Sequence Number1694861
Product Code BSY
UDI-Device Identifier15019315046902
UDI-Public15019315046902
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberZ210-14
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;